Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/231692
Title: Calculation of Masses Spectrum and Leptonic Widths of Mesons in the Relativistic Quasipotential Approach
Authors: Chernichenko, Yu. D.
Kondratjuk, V. V.
Issue Date: 2018
Publisher: Minsk : Education and Upbringing
Citation: Nonlinear Phenomena in Complex Systems. - 2018. - Vol. 21, N 2. - P. 178 - 187
Abstract: Three-dimensional relativistic two-particle equation in the relativistic configurational representation, obtained within the framework of completely covariant quasipotential approach in Hamiltonian formulation of the quantum field theory is used to describe the masses spectrum and leptonic decay widths of mesons. This quasipotential equation for the case of two particles of arbitrary masses is solved by the WKB approximation. A modified relativistic WKB quantization condition and the expression for the leptonic decay widths of mesons for the singular confining Coulomb-like quasipotential are obtained.
URI: http://elib.bsu.by/handle/123456789/231692
ISSN: 1561-4085
Appears in Collections:2018. Volume 21. Number 2

Files in This Item:
File Description SizeFormat 
v21n1p178.pdf198,33 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.